# SDR SWAA2013112622778

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 10,132 hours, 6,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT FWD GALLEY DAMAGED.  R & R EMERGENCY EXIT SIGN IAW MM.
